# SDR DALA2019121707376

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 9,912 hours, 3,637 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3874 GIRT BAR 1R PLUG DISCONNECTED . CORRECTIVE ACTION: FOUND SLIDE TEST LEAD HANGING OUT FROM BEHIND SLIDE BUSTLE. RE-STOWED LEAD IN POUCH. NO EMERGENCY EQUIP DISTURBED, NO RII REQUIRED. OK FOR SERVICE (5496452).
